MathSciNet Relay Station
MathSciNet bibliographic data
MR364293 (51 #548) 15A21
Hartwig, R. E. Some properties of hypercompanion matrices. Indust. Math. 24 (1974), 77–84.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement